Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had intercourse. Took ellaone pill. Missing periods. Pregnancy test negative. Am I pregnant?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions

I had sex 10 days ago. My period is due in 1 day. I have already taken pregnancy tests and both have been negative. I also took the ellaone pill 6 days after sex (4 days ago). When should I take the next test to get an accurate result. I really don't want to be pregnant

Posted Mon, 30 Jul 2012 in Pregnancy
Answered by Dr. Kiran Kumar 1 hour later
Thanks for writing in.
Most of the pregnancy test kits become positive within 7 to 10 days of missing your period. If your period is due in 1 day, the test needs to be done only if you miss your next period. This test needs to be done 1 week after you miss your period. Please use an early morning sample for the same. also, follow the instructions on the kit carefully. However, if you want the test done right now, you will need a serum beta hCG which if elevated is suggestive of pregnancy. Its better if you wait another week as of now.

Do get back if you need any further information.


Dr Kiran
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor